MathSciNet Relay Station
MathSciNet bibliographic data
MR1443768 (98b:11027) 11D25
de Weger, Benjamin M. M. Equal binomial coefficients: some elementary considerations. J. Number Theory 63 (1997), no. 2, 373–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement